MathSciNet Relay Station
MathSciNet bibliographic data
MR67865 (16,788f) 09.1X
Nagata, Masayoshi On the theory of Henselian rings. II. Nagoya Math. J. 7, (1954). 1–19.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement